# SDR 96FDEA00794

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING HOLE ON TORQUE BOX VERTICAL WEB IS CRACKED .5 INCH LONG BS 1330 RBL 20 WL 185.  STOP DRILLED CRACK ON TORQUE BOX WEB AT BS 1330 RBL 20 WL 185.  FABRICATED REPAIR AND INSTALLED REPAIR WORK IAW FEDEX SRM 51-10-1 AND 51-40-2.
